Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

197 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Does klor kon medication cause loose stool?

Answered by
Dr.
Dr. Albana Sejdini

General & Family Physician

Practicing since :2006

Answered : 5336 Questions

default
Posted on Mon, 11 Aug 2014 in Digestion and Bowels
Question: why would klor kon medication sometimes go through system quickly and come out whole in stool? loose bowel movement at times.
doctor
Answered by Dr. Albana Sejdini 1 hour later
Brief Answer:
Follow the answer below...

Detailed Answer:
Hi,

Klor-kon is a medication containing potassium chloride.

You are reporting to have loose bowel movement at times. The use of Klor-kon is also associated with loose stool.

In your case, loose bowel movements might be related to:
- klor-kon use
- heartburn/GERD (as you are taking nexium for that)
- indigestion

So, when you have loose stool, the intestines will empty quickly, thus, the drug is passing quickly and show in the stool whole (without being absorbed).

Generally, the drug consists of the main active ingredient (potassium chloride) and other additives (inactive ingredients) to make it resistant to stomach acidity and help ease absorption.

The main active ingredient is absorbed in the intestines, while inactive ingredients are passing in the stool. Sometimes, when the pill does not contain any active ingredient, but only inactive, then, it will show whole in the stool.

Hope it answered to your queries!
Dr.Albana
Let me know if I can be of further help!
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication

Recent questions on  Nexium

doctor1 MD

Hi, I havent been able to eat or drink anything for the past 24 hours. I have a history of indigestion problems, and I have no stomach aches or pains. However, whenever I try to eat something, or even drink water - I get a severe indigestion and must throw up. I went to the doctor earlier, and he gave me nexium, however, it has not helped and i am still unable to keep anything down. Any ideas, or suggestions on what to do? I am supposed to go back in in 5 days- however, i cant go that long without eating. I have already lost over 5 pounds.

doctor1 MD

i am a 40 year old white male with what i think is an ed problem but have an issue discussing it with my pcp. At times it takes oral stimulation to get an errection and sustaine a full erection.I went to the doc today for other issues and was prescribed nexium for a stomach issue and a antidepressat for anger issues

doctor1 MD

hello. i have many digestive problems. i am lactose intolerant, have acid relux disease, IBS, i take Nexium and have for the last 15+ years, i had my gall bladder out last July, but i still feel like it s there. by that i mean, my stomach gets that gurggly feeling after i eat anything. i really watch what i eat but i constantly feel bloated and gassy. what else can this be? i am so tired of feeling this way to the point that i want to give up eating all together, but if i don t eat, i get gassy too. ARGH! Any help you can provide would be greatly appreciated. Crystal

doctor1 MD

Can i have question.I have gastric, especially when after eat. My pain is cramp, n i suffering pain till feel dizziness. I go specialist check, have endoscopy. In scop, dr say i have GERD and h.pylori bacteria. So dr give me medication of nexium, gaviscon, and 2 type antibiotic(klacid). But seem no recover, still same situation happen. I when back see the dr, he advice me take 1 month nexium.But just few days when on, I suffer pain till non stop,is continuely especially is nite time. Until cant sleep because stomach is cramp. I meet back the dr., so the dr do ultrasound for my abdomen. But seem nothing. What should be happen?i suffering pain, is continue pain non stop. I be given another medicine, pariet 20mg, buscapon and gaviscon. but seem not work..What should happen with me??May dr give some opinion. I will be suspect stomach cancer? Latesly my dad also get stomach cancer, but when we know is too late. is already spread to his whole bone. So he pass away. My percentage should be high or not? What test i need to do??

doctor1 MD

Hi! I recently started taking zoloft for anxiety and have found it to be very very helpful to me. One thing, however, is that it seems to cause a great deal of GI problems for me. I am taking severe severe bloating , gas, indigestion and some...

doctor1 MD

I was diagnosed with GERD and had the Nissen Fundoplication surgery 6 weeks ago to fix my hiatal hernia . Since the surgery I still have the same exact symptoms I had before and I'm taking the same amount of acid medication as before to control...

doctor1 MD

I am 60 very athletic. I shoveled this morning and came in light headed, with ears ringing louder than normal. I feel and have felt a sense of anxiousness. I had some tingling in my right fingers though started some r shoulder exercises yesterday....